# SDR DXTA2008122303434

- Difficulty date: December 23, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,494 hours, 5,866 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 12,000 FT AT 200 KIAS, AUTO PILOT OFF, ELEVATOR CONTROL FELT STIFF FROM LT SEAT.  AN ABNORMAL BUMP COULD BE FELT WHEN MOVING YOKE FORE AND AFT.  ADDITIONALLY, A GRINDING SENSATION OR VIBRATION COULD BE FELT THROUGH THE FLOOR.  ALL 3 SYMPTOMS WERE PERCEPTABLE FROM BOTH THE LT AND RT PILOT SEAT. A GRINDING NOISE COULD BE HEARD FROM THE RT SEAT WHILE MOVING THE YOKE FORE AND AFT.  AIRSPEED WAS MAINTAINED BTW 200-230 KIAS FROM 12,000 35,000 AS WELL AS DURING DESCENT. SYMPTOMS SEEMED TO BE MORE NOTICABLE AT HIGHER ALTITUDES AND LESS NOTICABLE AT LOWER ALTITUDES. SYMPTOMS NOT PERCEPTABLE ON THE GOUND.  INSPECTED THE ELEVATOR FUSELAGE CABLES AND FOUND ONE ELEVATOR CABLE TENSION LOW. ADJUSTED CABLE TENSIONS IAW MM CH 27-31-00.  INSPECTED HORIZONTAL STABILIZER AND FOUND STABILIZER PIVOT FITTINGS IN NEED OF LUBRICATION.  LUBRICATED STABILIZER PIVOT POINTS AND RETORQUED AND LUBED THE STABILIZER AFT MOUNT BOLTS.  PERFORMED ELEVATOR TRAVEL CHECKS AND ELEVATOR TRIM TRAVEL CHECKS.  TRAVEL CHECKS GOOD. WORK DONE IAW MM CH 27-31-00. LUBRICATION DONE IAW MM CH 12-21-01.
